Half of the pill. That was 4 whole days ago and I've been paranoid anxiety with sweat flashes. I have no appetite. What do I do to make this go away? Someone please help
I took a sertraline 100mg was only suppose to take half accidentally didn't read the directions. It?
Question posted by Zackallen34 on 15 Feb 2016
Last updated on 6 January 2018 by mu63n5i
I had problems being awake when I took them at night. After a few months, doc told me to take in the morning. I slept at night and had more energy during the day. (I was tired all the time when taking before bed)
Hi Zack, Jenny is giving you some real good information. And the first day the extra 50mg really has nothing to do with how you feel right now. It really upsets me how the doctors give out these prescriptions and don't tell you much.But Zoloft or sertraline is just like any of the other SSRI'S WHEN you first start taking them the first week or two can make you feel worse than you did before you even started the medication meaning it can increase the anxiety, depression OCD Whatever they are using it for But many even after a week or so start to feel better as far as side effects go.And once they start going away they normally go away pretty quick. then shortly after that, you may start to feel some of the benefits of this medication but to reach the full blood level where it is working at its best is 6 to 8 weeks from the time you started the medication.
Please try and bear with it but if it is just too bad to give your doctor a call sometimes they can give you something to help calm you down during the start of these type medications. I am so sorry you are feeling this way but it is normal for most of us. Also, Zack if the doctor does increase the dose later some of these side effects come back but are not as long or near as severe.So any way you are having the normal effects please don't worry. Also you never just stop these type medications the doctor well have to taper you down or you get withdrawals from them. Please keep in touch and let us know how you are doing we do care we have almost all been through this also. When you pick up a prescription again talk with the pharmacist and ask them what you can expect they know a lot more about them than most doctors. someone is around here all the time and we try to get back to people as soon as we can. feel free to bookmark us so you know where to go we are not doctors we are people with the same problems as you and have been through this too. And of all the drug sites on the web, I stay here because it has some of the best people here that are more than willing to help out our fella suffers.
I take sertraline because I have OCD. The doctor told me to take 100mg a day, so don't worry too much, you definitely didn't take too much! I started off taking 50mg for the first while and then they upped it to 100mg. Maybe try some meditation, yoga, or deep breathing exercises to help you feel a little bit better. And if you are not hungry, thats perfectly normal! one of the side effects is a decrease in appetite.
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.